# SDR SWIA201540679

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 35,702 hours, 24,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT BL30 POSTS HAVE INDICATIONS NOTED AT TOP T SECTION.    REPAIRED  IAW REO.
